# SDR CA041214007

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 36,080 hours
- Engine: Pwa JT8D17
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Part number: 10607225
- Condition: Unreliable
- Location: Oil Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB ENGINE NR 2 OIL QUANTITY DECREASED RAPIDLY TO ZERO, FOLLOWED BY A RISE IN OIL TEMP.  CREW SHUTDOWN THE ENGINE ANDRETURNED TO AIRPORT. MAINTENANCE CHECKED OIL QTY AND FOUND TANK FULL. MAIN OIL FILTER CHECKED FOR CONTAMINATION, NONE FOUND. BEARING TEMP INDICATORS CHECK ED FOUND NORMAL. HIGH POWER ENGINE RUN CARRIED OUT, NO FAULTS FOUND. AIRCRAFT RE TURNED TO SERVICE. FAULT REOCCURRED ON NEXT FLIGHT LEG, HOWEVER, QTY RAPIDLY FLUCTUATED BETWEEN FULL, ZERO AND QUANTITIES IN BETWEEN. CREW IDENTIFIED THIS AS AN INDICATION PROBLEM AND CONTINUED FLIGHT. MAINTENANCE AT NEXT STATION PLAC ED NR 2 ENGINE OIL QUANTITY SYSTEM ON MEL PART REPLACEMENT SCHEDULED FOR NEXT DAY.
